# SDR SIMA200225702

- Difficulty date: September 4, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 145425369003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND FRAME 68 SHEAR CLIP CORRODED.  INSTALLED NEW SECTION OF SHEAR CLIP IAW EMB GST 2686/02 PARA 2, AND EMB GST-2271/02A AND STANDARD SRM PRACTICES.  (M)
